Please use this identifier to cite or link to this item:
標題: Structure of the cubic mappings
作者: Liaw, S.S.
關鍵字: polynomials;iteration
Project: Fractals-Complex Geometry Patterns and Scaling in Nature and Society
期刊/報告no:: Fractals-Complex Geometry Patterns and Scaling in Nature and Society, Volume 9, Issue 2, Page(s) 231-235.
The parameter and dynamic spaces of the cubic mappings consist of many small copies of the Mandelbrot-like sets and Julia sets, respectively of the standard quadratic mapping z- > z * z + c. We find the effective quadratic mappings for the kth iteration of the cubic mappings in the neighborhood of the centers of these small copies. Thus we are able to calculate the positions, sizes and orientations of these small copies. The structure of the cubic mappings is therefore understood.
ISSN: 0218-348X
DOI: 10.1142/s0218348x01000713
Appears in Collections:期刊論文

Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.